Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could be the cause for low blood pressure?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4006 Questions

default
Posted on Tue, 11 Feb 2014 in General Health
Question: I am taking midi drink for very loe blood pressure issues. I have been monitoring my pressure and don't take the drug if my pressure is at least 115/70. Today my pulse doesn't go above 46 when usually I'm at least 76. Have I caused this problem by not taking the drug as prescribed?
doctor
Answered by Dr. Raju A.T 4 hours later
Brief Answer: Need some more details Detailed Answer: Hi, Thanks for your query. What drug has been advised to you? What is the blood pressure reading now (when the pulse is 46)? What other medications you are on? Meanwhile do maintain go0d hydration and consume juices with a pinch of salt in it. Waiting for your response,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 1 hour later
I have been prescribed modidrine for vaso vascular problem. I wasn't taking it 3 x's a day as the doctor. Then today my pulse stayed 44-46 with a bp of 114/63. My question was have I messed up my heart rate by taking the drug sporadically? Since I emailed you I have taken modidrine 3 x's and now my pulse has come up to 72 with a bp of 120/63. So I will take the drug even when my bp is 127/68. It just scared me. I am drinking lots of water and licking salt like my heart doctor said to do
doctor
Answered by Dr. Raju A.T 46 minutes later
Brief Answer: Yes, you are right Detailed Answer: Hi, Thanks for writing back. Yes, you are right that any wrong dosage of the Proamatine (Modidrine) can lead to disturbance the hemodynamics. Though not XXXXXXX but it does affect the blood pressure and the pulse. Need not worry, this may not have long effect. You will be alright as you have resumed the right dosage. Wish you good health. Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Heart rate

doctor1 MD

My five year old male is running a temp of 101 and complaining of headache. He stated that his heart hurts and described it as a gorilla pounding...

doctor1 MD

Recently, I have been suffering from almost constant dizziness/head spinning, to the point where I fall over. I went to the doctors a couple times...

doctor1 MD

Hi. I am a nineteen year old female and I am worried about my heart. I recently went from 225lbs down to 180lbs, and I am still trying to get in...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the...

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and...

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages,...